Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

How can i get rid of red rash around vagina ?

I am 37 yr old female having a baby of 3 yrs. i have red rash around my vagina and it itches specially in the night. the area around has turned blakish. This had happened to me last year and a doctor had prescribed some medicine. Said it can happen due to moisture. After applying the ointment, the problem was solved and ahs again arised after a year.can you advice what this is and how can i get rid of it.
Asked On : Thu, 30 Jun 2011
Answers:  1 Views:  513
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Thanks for your query.     
It is mostly due to fungal supper-added by bacterial infection that occurs more frequently in area which remain moist due to perspiration ,like groin ,under the breast ,and around vagina.Its recurrence after treatment is quite common so nothing to worry. best permanent solution is to keep area dry & maintaining very good hygiene.So consult gynec & get it treated.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”

Answered: Thu, 30 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor